# SDR CALA2019012800175

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 05227902620551
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING HATCH AFT SEGMENT HAS SEVERAL CRACKS. REMOVED AND REPLACED RT OVERWING HATCH AFT SEGMENT AND BEAM IAW SRM 51-72-11-911-001.
